Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 5 No. 04 (2017): Malaya Journal of Matematik (MJM)
Vol. 5 No. 04 (2017): Malaya Journal of Matematik (MJM)
Published:
01-10-2017
Full Issue
PDF
(
17)
Articles
Theorems on oscillatory and asymptotic behavior of second order nonlinear neutral difference equations
A. Murugesan, K. Venkataramanan
619-624
115
PDF
(
34)
Existence results for multi-term time-fractional impulsive differential equations with fractional order boundary conditions
Vikram Singh, Dwijendra N Pandey
625-635
66
PDF
(
45)
On strong domination number of corona related graphs
S. K. Vaidya, S. H. Karkar
636-640
57
PDF
(
45)
Random variable inequalities involving (k,s)-integration
M. Houas, Z. Dahmani
641-646
76
PDF
(
32)
An extension of Fisher fixed point theorem in partially ordered generalized metric spaces
Karim Chaira, Abderrahim Eladraoui, Mustapha Kabil
647-652
46
PDF
(
42)
Existence, uniqueness and stability results for impulsive stochastic functional differential equations with infinite delay and poisson jumps
A.Anguraj, K.Banupriya
653-659
38
PDF
(
28)
Harvesting model for fishery resource with reserve area of bird predator and modified effort function
Y. Louartassi , J. El Alami , N. Elalami
660-666
34
PDF
(
32)
Common random fixed point results with application to a system of nonlinear integral equations
R. A. Rashwan, H. A. Hammad , L. Guran
667-674
35
PDF
(
28)
Solution of two-dimensional non-linear Burgers’ equations with nonlocal boundary condition
F. Kanca , I. Baglan
675-679
48
PDF
(
45)
Dhage iteration method in the theory of IVPs of nonlinear first order functional differential equations
Bapurao C. Dhage
680-689
46
PDF
(
37)
On mean µ-open and µ-closed sets in GTS
Rebati Mohan Roy
690-693
31
PDF
(
27)
α-Stable necks of fuzzy automata
N. Mohanarao, V. Karthikeyan
694-697
50
PDF
(
75)
α-Stable local necks of fuzzy automata
N. Mohanarao , V. Karthikeyan
698-700
55
PDF
(
78)
β-Weak necks of fuzzy automata
N. Mohanarao, V. Karthikeyan
701-704
49
PDF
(
59)
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
lehmer problem
principal ideals
l-fuzzy soft subhemiring
fuzzy soft subset
holomorphic function
jack’s lemma
biharmonic map
zero-divisors
intersection graph
random normed spaces
cubic
blow up
l-fuzzy soft set
trace
additive
quadratic
Most Read Articles
Soft
β
∗
open sets in soft topological spaces
55
Skew codes over the split quaternions
51
Further results and applications on continuous random variables
49
New limit definition of fractional derivatives: Toward improved accuracy and generalization
36
Some geometric properties of the generalized
k
-Bessel functions
33
Plagiarism Checker